# SDR AALA20041087

- Difficulty date: November 1, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Engine: Pwa JT8D217C
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL AFT CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT STATION 1190 FOR AFT CEILING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (CLOSED)
